# SDR 20000914SH014

- Difficulty date: September 14, 2000
- Submitted: September 14, 2000
- Operation: General aviation
- Aircraft: N2545N
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0908
- Engine: Lyc O235L2C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle Seat
- Part number: MA3A
- Part serial: MFVAI92
- Condition: Obstructed
- Location: Carburetor
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: A

## Discrepancy

LOSS OF POWER AND SUBSEQUENT OFF-AIRPORT LANDING OCCURRED AFTER DARK.  REMOVABLE ''''TANG'''' FROM A HELICOIL WAS FOUND IN THE FINGER SCREEN CAVITY STUCK IN THE HOLE OF THE SEAT (OF THE NEEDLE AND SEAT) STOPPING FUEL FLOW TO THE FLOAT BOWL.  (X)
